MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-49-5009
Medical Device Problem Codes Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 07/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10.D10.Concomitants - product information: (b)(6) 02-010-03-0250 - logic cr femoral cem, left, sz 5; 3(b)(6) 02-012-45-5040 - lgc tibial fit tray cem sz 5f / 4t; (b)(6) 200-02-32 - three peg patella 32mm.Pending investigation.There is no other information available.
 
Event or Problem Description
It was reported via legal documentation that a patient had a left total knee arthroplasty on (b)(6) 2016, and then experienced a revision surgical procedure on (b)(6) 2020, approximately 4 years, 6 months after initial implant.Revision operative report of (b)(6) 2020 - postoperative diagnosis: loose left total knee replacement.The polyethylene was removed, the femoral component was noted to be grossly loose.It¿s appearance looked good, however, it was noted to be loose.The patient tolerated the procedure well.The devices were not returned, there are no images provided.There is no other information available.
 
Additional Manufacturer Narrative
1038671-2024-03335 h6: corrected health effect - clinical code, medical device problem code, component code, type of investigation, investigation findings, and investigation conclusions.Manufacturer narrative updated: the revision reported may have been the result of aseptic loosening, as stated in the operative notes.The aseptic (non-infected) loosening may have been the result of insufficient bonds between the implants and the bones.However, this cannot be confirmed as the devices were not available for evaluation and pre-revision x-rays were not provided.

Brand Name
LOGIC CR TIB INSERT SLOPE++, SZ 5, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
michael crader
MDR Report Key18904645
Report Number1038671-2024-00507
Device Sequence Number7919924
Product Code JWH
UDI-Device Identifier10885862174611
UDI-Public10885862174611
Combination Product (Y/N)N
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/29/2020
Device Catalogue Number02-012-49-5009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2023
Supplement Date Received by Manufacturer09/25/2024
Initial Report FDA Received Date03/14/2024
Supplement Report FDA Received Date09/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/30/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexUnknown